# SDR SIMA2018071910002

- Difficulty date: July 10, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 32,745 hours, 28,085 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FORWARD NR 1 YOKE CRACKED LOWER END OUTBOARD SIDE. REMOVED AND REPLACED LT LOWER FORWARD YOKE FITTING IAW EO EM-54MR-386.
